# SDR AWXA0001365

- Difficulty date: February 16, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WEB CRACKED FROM STA 178 LBL 5.0 WL 198 AND 202.  CUT OUT 2 CRACKS IAW SRM 53-10-08, NDT NO CRACKS NOTED; FABED AND INSTALLED 1 DOUBLER AND 3 FILLERS IAW SRM 53-10-08.
